# SDR REXA2014121801196

- Difficulty date: December 18, 2014
- Submitted: December 21, 2014
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 15,737 hours, 9,926 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Broken
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FIRST OFFICER`S WINDSHIELD BROKE AT FL 340.  R & R FIRST OFFICER`S WINDSHIELD IAW AMM 56-11-01.  OPERATIONS CHECKED GOOD & LEAK GOOD.
